# SDR AALA201911049020

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 55,575 hours, 32,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLOOR PANEL CENTER AISLE OF FIRST CLASS SPONGIE. ACCOMPLISHED REPAIR ON FLOOR PANEL IAW SRM 53-12-00-300-005.
